# SDR DALA2020032301988

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 74,979 hours, 55,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT ROTATION FA'S AND PILOTS SMELLED ODOR IN ENTIRE AIRCRAFT. NO HAZE OR OBSCURATION NOTED. ODOR GRADUALLY DISSIPATED AND WAS GONE BY 8,000 FT (APPROX 4-5 MINS.). T/S PER MD88 WORKCARD 2120-2367 AND FULL DUCT BURNOUT WORKCARD 7100-2619 NO LEAKS/ODORS/FUMES/CONTAMINATION. NOGO ODI PREVENTION ATA 2172 SMOKE FUME OF UNKNOWN SOURCE C/W. A/C OK FOR SVC. (LP6952080)
